# SDR DALA2023112109588

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 95,678 hours, 20,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 COCKPIT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY IAW B767- 300, AMM 33-51 OPS NORMAL, OK FOR SVC. (4351348)
